Follow
Hossein Hajiabolhassan
Hossein Hajiabolhassan
Medizinische Universitšt Graz
Verified email at medunigraz.at - Homepage
Title
Cited by
Cited by
Year
On clique polynomials
H Hajiabolhassan, ML Mehrabadi
Australasian Journal of Combinatorics 18, 313-316, 1998
501998
Circular chromatic number and Mycielski construction
H Hajiabolhassan, X Zhu
Journal of graph theory 44 (2), 106-115, 2003
48*2003
On the chromatic number of general Kneser hypergraphs
M Alishahi, H Hajiabolhassan
Journal of Combinatorial Theory, Series B 115, 186-209, 2015
422015
Minimal coloring and strength of graphs
H Hajiabolhassan, ML Mehrabadi, R Tusserkani
Discrete Mathematics 215 (1-3), 265-270, 2000
412000
Circular chromatic number of Kneser graphs
H Hajiabolhassan, X Zhu
Journal of Combinatorial Theory, Series B 88 (2), 299-303, 2003
322003
On colorings of graph powers
H Hajiabolhassan
Discrete Mathematics 309 (13), 4299-4305, 2009
302009
On the b-chromatic number of Kneser graphs
H Hajiabolhassan
Discrete Applied Mathematics 158 (3), 232-234, 2010
282010
Graph Powers and Graph Homomorphisms
H Hajiabolhassan, A Taherkhani
The Electronic Journal of Combinatorics 17, 2010
252010
Bounds for visual cryptography schemes
H Hajiabolhassan, A Cheraghi
Discrete Applied Mathematics 158 (6), 659-665, 2010
232010
Uniquely 2-list colorable graphs
YG Ganjali, M Ghebleh, H Hajiabolhassan, M Mirzazadeh, BS Sadjad
Discrete applied mathematics 119 (3), 217-225, 2002
212002
On the isoperimetric spectrum of graphs and its approximations
A Daneshgar, H Hajiabolhassan, R Javadi
Journal of Combinatorial Theory, Series B 100 (4), 390-412, 2010
192010
Chromatic number via TurŠn number
M Alishahi, H Hajiabolhassan
Discrete Mathematics 340 (10), 2366-2377, 2017
182017
Graph homomorphisms and nodal domains
A Daneshgar, H Hajiabolhassan
Linear algebra and its applications 418 (1), 44-52, 2006
182006
Hedetniemi's conjecture for Kneser hypergraphs
H Hajiabolhassan, F Meunier
Journal of Combinatorial Theory, Series A 143, 42-55, 2016
172016
Graph homomorphisms through random walks
A Daneshgar, H Hajiabolhassan
Journal of Graph Theory 44 (1), 15-38, 2003
172003
Altermatic number of categorical product of graphs
M Alishahi, H Hajiabolhassan
Discrete Mathematics 341 (5), 1316-1324, 2018
15*2018
Strengthening topological colorful results for graphs
M Alishahi, H Hajiabolhassan, F Meunier
European Journal of Combinatorics 64, 27-44, 2017
152017
Some concepts in list coloring
C Eslahchi, M Ghebleh, H Hajiabolhassan
Journal of Combinatorial Mathematics and Combinatorial Computing 41, 151-160, 2002
142002
On the chromatic number of matching Kneser graphs
M Alishahi, H Hossein
Combinatorics, Probability and Computing 29 (1), 1-21, 2020
13*2020
Chromatic number of random Kneser hypergraphs
M Alishahi, H Hajiabolhassan
Journal of Combinatorial Theory, Series A 154, 1-20, 2018
132018
The system can't perform the operation now. Try again later.
Articles 1–20